MAUDE Adverse Event Report: ACUMED LLC T6 CANNULATED HEXALOBE DRIVER; DRIVER, PROSTHESIS

ACUMED LLC T6 CANNULATED HEXALOBE DRIVER; DRIVER, PROSTHESIS
Model Number 80-4149
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported via a text generated voicemail: "hey, and remind name is (b)(6).I am out in (b)(6) with (b)(6).We have broken 2 of the canned nano driver tips, 80414 901 broke off today and affected the case.He was doing a perk skateboard, a 2 screw skateboard, and broke it on the second screw, and had to open it.So i need to get an r to send back this driver tip so you guys can look at it.And i think i will have a card.I will call the dr.So just so you know, i need to file a register a complaint on a broken driver slip again, the part numbers 804149 and get an r to send that driver tip back (b)(6).Thanks, (b)(6).".
 
Additional Manufacturer Narrative
No product has been received to date.If product is returned, an examination will be performed and its findings will be send at as follow up.

Brand Name
T6 CANNULATED HEXALOBE DRIVER
Common Device Name
DRIVER, PROSTHESIS
Manufacturer (Section D)
ACUMED LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer (Section G)
ACUMED LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer Contact
aram tran
5885 ne cornelius pass road
hillsboro, OR 97124
MDR Report Key24653785
Report Number3025141-2026-00207
Device Sequence Number5676868
Product Code HWR
UDI-Device Identifier10806378121609
UDI-Public10806378121609
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number80-4149
Device Catalogue Number80-4149
Device Lot NumberNOT REPORTED
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Initial Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown